# SDR CALA0200133

- Difficulty date: March 16, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/8" CRACK IN STRINGER 16L AND 16R AT FASTENER AREA FWD OF LIGHT ASSEMBLY STA 500C AFT. A REPAIR DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 53-00-03, FIGURE 201.
